S-Cold 2mg/500mg/5mg Tablet
By S-Cold
Rx
10 Tablet in a Strip

Composition
Chlorpheniramine Maleate(2mg) + Paracetamol(500mg) + Phenylephrine(5mg)

Manufacturer - Stallion Laboratories Pvt Ltd
817, DEVPATH B / h Lal Bungalow , Off C. G. Road, Navrangpura, Ahmedabad - 380006.

Expires on or after
August, 2025

liver
When using S-Cold 2mg/500mg/5mg Tablet, it's important to be cautious if you have liver disease. Patients with liver issues may require a dose adjustment when taking this medication. It is advisable to consult your doctor before using S-Cold 2mg/500mg/5mg Tablet to ensure appropriate treatment.

kidney
S-Cold 2mg/500mg/5mg Tablet is likely safe for patients with kidney disease. Data shows dose adjustment may not be necessary. Consult your doctor. It might cause sleepiness in those with end-stage kidney disease.

alcohol
Caution is advised when taking S-Cold 2mg/500mg/5mg Tablet with alcohol as it is considered unsafe.

driving
S-Cold 2mg/500mg/5mg Tablet may reduce alertness, impact vision, or cause drowsiness and dizziness. Avoid driving if experiencing these effects.

pregnancy
S-Cold 2mg/500mg/5mg Tablet may not be safe to use during pregnancy as animal studies have shown potential harm to the developing baby. Your doctor will assess the benefits and risks before prescribing it to you. Please consult your doctor before taking this medication during pregnancy.

breastfeeding
S-Cold 2mg/500mg/5mg Tablet is considered safe during breastfeeding based on limited human data indicating no significant risk to the baby.
Habit Forming | No |
Chemical Class | - |
Therapeutic Class | RESPIRATORY |
Action Class | - |
₹25
Inclusive of all taxes
Content verified by

Dr. Gowri Kulkarni
MBBS - General Medicine, DNB - Psychiatry, MRCGP [INT] Family Medicine, BSIC (BACP)
Last update on 01-Oct-2024